# SDR DALA2023111709483

- Difficulty date: November 16, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N1602
- Make and model: Boeing 767332
- Aircraft serial: 29694
- Aircraft time: 107,325 hours, 15,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1602 CABIN RH FRAME END FITTING ABOVE CENTER FULE TANK UPPER SURFACE AT STA 927 FOUND CRACK. CORRECTIVE ACTION: THE CRACKED RH FRAME END FITTING AT STA 927 REMOVED AND REPLACED AS PER B767-300 SRM 51-40-02 REV 121.00-APR-25-2023. (0067461)
